Alert archive / Illinois / Wind Advisories in 2015
Wind Advisory 4, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Apr 10, 2015, 2:17 PM CDT for 16 counties in Illinois; 5 counties in Indiana. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 2:17 PM CDT (19:17 UTC)
- Expired
- Apr 10, 2015, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Chicago, IL
All 21 counties
Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116 WWUS73 KLOT 101917 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 217 PM CDT FRI APR 10 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 110000- /O.NEW.KLOT.WI.Y.0004.150410T1917Z-150411T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO... OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC... WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER... FOWLER 217 PM CDT FRI APR 10 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING. * TIMING...NOW THROUGH 7 PM. * WINDS...WEST AROUND 30 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR NORTH- SOUTH ORIENTED ROADS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEACHLER
1 follow-up statement
788 WWUS73 KLOT 102336 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 636 PM CDT FRI APR 10 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 110045- /O.EXP.KLOT.WI.Y.0004.000000T0000Z-150411T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO... OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC... WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...RENSSELAER... FOWLER 636 PM CDT FRI APR 10 2015 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /8 PM EDT/ THIS EVENING... WINDS WILL CONTINUE TO GUST TO 30 OR MAYBE 35 MPH BRIEFLY THIS EVENING BEFORE DIMINISHING RAPIDLY AFTER SUNSET. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME. $$ KMD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Apr 10, 12:48 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 10, 12:48 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1248 PM CDT FRI APR 10 2015
.SHORT TERM...
323 AM CDT
THROUGH SATURDAY...
BEYOND THE STRONG WINDS TODAY...A QUIET PERIOD IS IN STORE AFTER
A BUSY THURSDAY. THE LOW PRESSURE SYSTEM AND FRONTAL ZONE THAT
SUPPORTED THURSDAYS STORMS ARE LIFTING OUT OF THE GREAT LAKES
AHEAD OF A SFC HIGH APPROACHING FROM THE SOUTHERN PLAINS. THE
UPPER TROUGH IS OF COURSE TRAILING THE SFC LOW AND STILL CONTAINS
SOME DECENT SHORTWAVES AS SEEN UPSTREAM FROM THE LOCAL AREA...BOTH
IN SATELLITE IMAGERY AND IN THE AREAS OF LIGHT PRECIP ACROSS WI.
EVEN SOUTH INTO ILLINOIS...SOME POCKETS OF LIGHT RAIN OR DRIZZLE
ON THE RADAR EARLY THIS MORNING MAY PERSIST AT TIMES THROUGHOUT
THE DAY AS STRONGER SHORTWAVES IN THE UPPER TROUGH ADVECT
OVERHEAD...BUT LITTLE IF ANY MEASURABLE PRECIP IS EXPECTED TODAY.
THE CENTER OF THE HIGH MOVES OVERHEAD TONIGHT...CLEARING OUT ANY
CLOUDS THAT DO FORM TODAY AND DROPPING WINDS ENOUGH TO SUPPORT
RADIATIONAL COOLING AND THE LOWEST LOWS EXPECTED OVER THE NEXT
WEEK.
THE DAYTIME SATURDAY PERIOD ALSO WILL BE DOMINATED BY THE SFC HIGH
BUT THIS TIME WITH RIDGING ALOFT. LOCATIONS NEAR THE LAKE LIKELY
WILL SEE AFTERNOON COOLING AS THE LAKE BREEZE DEVELOPS...BUT IN
GENERAL SATURDAY IS LOOKING PRETTY GOOD FOR THOSE WHO ENJOY SUNNY
AND MILD SPRING DAYS.
LENNING
&&
.LONG TERM...
323 AM CDT
SATURDAY NIGHT THROUGH THURSDAY...
COOLER BUT GENERALLY MILD TEMPERATURES IN THE 60S WILL PERSIST
INTO THE LATE WEEKEND AND NEXT WEEK. BY SATURDAY NIGHT THE SFC
RIDGE THAT KEEPS THINGS QUIET TODAY AND SATURDAY WILL HAVE MOVED
INTO THE OHIO VALLEY AND ALLOWED GULF RETURN FLOW TO START
DEVELOPING. THE EFFECTS OF THIS BECOME MUCH MORE PRONOUNCED BY
SUNDAY NIGHT...BUT PRECIP CHANCES WILL START A GRADUAL INCREASE
BEGINNING DURING THE DAYTIME PERIOD SUNDAY.
BY SUNDAY NIGHT INTO MONDAY MORNING THE INCREASED GULF MOISTURE
AND AN APPROACHING COLD FRONT WILL SUPPORT LIKELY PRECIP AND
CHANCES OF THUNDERSTORMS...BUT THIS APPEARS TO BE SHORT LIVED AS
THE FRONT MOVES QUICKLY THROUGH THE AREA AND EXITS BY MONDAY
AFTERNOON.
TUESDAY AND WEDNESDAY REPEAT THE PATTERN WITH HIGH PRESSURE
SUPPRESSING ACTIVITY TUESDAY AND GRADUALLY MOVING EAST TO ALLOW
RETURN FLOW BY WEDNESDAY. RIGHT NOW THE CHANCE POPS FOR WEDNESDAY
LOOK OVERDONE...BUT WILL ELECT TO WAIT FOR MORE INFORMATION
BEFORE MAKING ANY CHANGES.
THE MORE PRONOUNCED RETURN FLOW BECOMES ESTABLISHED BY NEXT
THURSDAY AHEAD OF THE NEXT APPROACHING COLD FRONT...AT LEAST
ACCORDING TO THE DETERMINISTIC GFS AND ECMWF.
LENNING
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 18Z...
* ISOLATED TSRA POSSIBLE MAINLY NORTH OF RFD-ORD LINE MID-LATE
AFTN. SCATTERED SHRA AND VFR CIG LIKELY...BRIEF MVFR CIG
POSSIBLE IN SHRA.
* WEST-SOUTHWEST WINDS BECOMING WEST-NORTHWEST AND GUSTING UP TO
30-35 KT MID-LATE AFTN. WINDS DIMINISHING AFTER SUNSET.
RATZER
//DISCUSSION...UPDATED 18Z...
STRONG MID-LEVEL DISTURBANCE IS DIGGING SOUTHEAST ACROSS THE
UPPER MISSISSIPPI VALLEY AT MIDDAY...WITH A SURFACE LOW PRESSURE
REFLECTION OVER SOUTH CENTRAL WI AND A SURFACE TROUGH/WIND SHIFT
EXTENDING INTO EASTERN IOWA. THIS DISTURBANCE WILL CONTINUE TO
PROPAGATE TO THE SOUTHEAST THROUGH THE AFTERNOON AND EARLY THIS
EVENING...AND WILL LIKELY RESULT IN THE DEVELOPMENT OF SCATTERED
SHOWERS AND POSSIBLY A FEW ISOLATED THUNDERSTORMS OVER SOUTHERN WI
AND FAR NORTH/NORTHEAST IL AFTER 19-20Z. FORECAST SOUNDINGS DEPICT
A BETTER POTENTIAL FOR THUNDER FARTHER NORTH INTO WI...WITH DEEPER
INSTABILITY PRESENT BENEATH COLD CORE OF THE UPPER TROUGH.
EXPECTATION IS THAT ISOLATED THUNDER POTENTIAL WILL BE GREATER
NORTH OF A KRFD-KORD LINE...WITH MAINLY JUST SCATTERED SHRA FOR
THE TERMINALS. THE THREAT OF SHRA/ISOLATED TSRA WILL DIMINISH
EARLY THIS EVENING WITH THE LOSS OF INSTABILITY WITH SUNSET AND
THE PASSAGE OF THE MID-LEVEL TROUGH. BROKEN VFR CIGS IN 3500-4500
FT AGL RANGE EXPECTED...THOUGH BRIEF MVFR WOULD BE POSSIBLE IN
SHRA. AGAIN BEST COVERAGE EXPECTED JUST OFF TO THE NORTH OF
TERMINALS...SO HAVE VCSH MENTION IN TAF WITH COVERAGE FARTHER
SOUTH MORE UNCERTAIN.
THE WEAK LOW PRESSURE CENTER OVER SOUTHERN WI HAS ALLOWED WINDS
TO DECREASE SLIGHTLY AND BACK TO THE WEST-SOUTHWEST AHEAD OF THE
SURFACE TROUGH...THOUGH WINDS WILL SHIFT BACK TO THE WEST-
NORTHWEST AND INCREASE MID-LATE AFTERNOON WITH GUSTS 30-35 KT.
WINDS WILL DIMINISH THIS EVENING WITH THE LOSS OF MIXING AFTER
SUNSET AND THE WEAKENING OF THE GRADIENT AS THE SURFACE TROUGH
MOVES AWAY TO THE EAST. SURFACE HIGH PRESSURE BUILDS SOUTHEAST
ACROSS DOWNSTATE IL TONIGHT...WITH LIGHT WEST-SOUTHWEST
DEVELOPING BY MORNING.
RATZER
//ORD AND MDW CONFIDENCE...UPDATED 18Z...
* MEDIUM-HIGH IN SCATTERED SHRA...LOW IN ISOLATED TSRA THIS AFTN.
* MEDIUM-HIGH IN WIND GUST MAGNITUDE THIS AFTERNOON.
* HIGH ALL IS OTHER ELEMENTS.
RATZER
//OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z...
SATURDAY NIGHT...VFR. SOUTH WINDS.
SUNDAY...CHC TSRA IN THE AFTN...TSRA LIKELY OVERNIGHT. GUSTY
SOUTH WINDS BCMG WEST OVERNIGHT.
MONDAY...SCHC -SHRA. WEST WINDS BCMG NW.
TUESDAY...VFR. NORTH WINDS BCMG SOUTHEAST.
WEDNESDAY...CHC -SHRA...SCHC TSRA. SOUTHEAST WINDS BCMG SOUTH.
THURSDAY...CHC TSRA. SOUTH WINDS BCMG SOUTHWEST.
JEE
&&
.MARINE...
323 AM CDT
STRONG AND GUSTY WEST GALES IN THE WAKE OF THE COLD FRONT THAT
MOVED ACROSS THE LAKE LATE ON THURSDAY WILL GRADUALLY DIMINISH AND
TURN NORTHWESTERLY THIS AFTERNOON BEFORE FLIPPING BACK TO THE
SOUTHWEST TONIGHT AND SATURDAY. THIS GENERALLY SOUTHERN FLOW
PERSISTS UNTIL SUNDAY NIGHT WHEN THE NEXT APPROACHING COLD FRONT
MOVES ACROSS THE LAKE AND TURNS THINGS NORTHWEST AGAIN.
THIS WEST TO NORTHWEST TO SOUTH PATTERN REPEATS ITSELF MONDAY
THROUGH WEDNESDAY BEFORE THE NEXT COLD FRONT APPROACHES ON
THURSDAY. OVERALL MOSTLY QUIET WEATHER IS EXPECTED THROUGH THE
PERIOD...THOUGH THE FRONT ON SUNDAY NIGHT COULD SUPPORT SHOWERS
AND THUNDERSTORMS.
LENNING
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-
LMZ779 UNTIL 1 PM FRIDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Apr 10, 12:49 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1249 PM CDT FRI APR 10 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 111800- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1249 PM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR NORTHERN ILLINOIS OR MAINLY ALONG AND NORTH OF AN BYRON TO HUNTLEY TO LAKE FOREST ILLINOIS. MAIN HAZARD WOULD BE ISOLATED LIGHTNING. GUSTY WEST WINDS GREATER THAN 30 MPH THROUGH MIDDAY WILL DIMINISH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-111800- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1249 PM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. GALE FORCE WINDS THIS MORNING WILL DIMINISH THIS AFTERNOON BUT WAVES AND WINDS WILL REMAIN HAZARDOUS FOR SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111800- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1249 PM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. GALE FORCE WINDS THIS MORNING WILL DIMINISH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE LIKELY THROUGH MIDDAY THURSDAY ON THE THERE IS A CHANCE OF THUNDERSTORMS ON LAKE MICHIGAN SUNDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. && BEACHLER VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Local storm report, Apr 10, 11:10 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1110 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM HEAVY RAIN PALOS PARK 41.66N 87.84W
04/10/2015 M1.20 INCH COOK IL PUBLIC
RAIN FALL TOTAL FOR 4/9.
&&
CThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:05 PM CDT | Tornado Warning | LOT | Boone, Ogle, Winnebago | 40 min |
| Apr 9, 7:16 PM CDT | Tornado Warning | LOT | Boone, DeKalb, McHenry | 29 min |
| Apr 9, 7:19 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 26 min |
| Apr 9, 7:19 PM CDT | Tornado Warning | LOT | McHenry | 26 min |
| Apr 9, 7:21 PM CDT | Areal Flood Advisory | LOT | Boone, McHenry, Ogle, Winnebago | 3 hr |
| Apr 9, 7:36 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 24 min |
| Apr 9, 7:41 PM CDT | Tornado Warning | LOT | McHenry | 49 min |
| Apr 9, 7:51 PM CDT | Tornado Warning | LOT | LaSalle | 39 min |
| Apr 9, 7:53 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Kane, McHenry, Ogle, Winnebago | 37 min |
| Apr 9, 8:05 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 55 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 24 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 24 min |
| Apr 9, 8:26 PM CDT | Special Marine Warning | LOT | 94 min | |
| Apr 9, 8:40 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle, Will | 35 min |
| Apr 9, 8:58 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kendall, Will | 32 min |
| Apr 9, 9:08 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 37 min |
| Apr 9, 9:25 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 35 min |
| Apr 9, 9:34 PM CDT | Special Marine Warning | LOT | 116 min | |
| Apr 9, 9:40 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 35 min |
| Apr 9, 10:27 PM CDT | Wind Advisory | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 6 hr |
| Apr 10, 9:06 AM CDT | River Flood Advisory | LOT | Boone | 36 hr |
| Apr 10, 10:52 AM CDT | River Flood Warning | LOT | Lake | 4 days |
| Apr 10, 11:19 AM CDT | River Flood Advisory | LOT | Cook | 3 days |
| Apr 10, 11:19 AM CDT | River Flood Advisory | LOT | Cook | 36 hr |
| Apr 10, 11:39 AM CDT | River Flood Advisory | LOT | Lake | 36 hr |
| Apr 10, 11:50 AM CDT | River Flood Advisory | LOT | Kane, Kendall | 5 days |
| Apr 10, 12:17 PM CDT | River Flood Watch | LOT | Kane, McHenry | 5 days |
Nearby
Wind Advisories in Illinois, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.